# SDR SWIA200515239

- Difficulty date: July 4, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 29,390 hours, 25,205 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1474B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,824 hours, 2,348 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG CAME ON DURING CLIMB-OUT WHEN SELECTED FROM 20 TO 8 DEG.  REPLACED LT BPSU IAW CRJ MM 27-51-10.  OPERATIONAL CHECK GOOD.
